# SDR QXEA9700917

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 13,000 FT, F/O DISCONNECTED THE AUTOPILOT FOR LANDING.  IMMEDIATELY FELT A NOSE DOWN FORCE ON THE ELEVATOR AND ATTEMPTED TO TRIM THE PRESSURE OFF WITH STABILIZER TRIM  WHEEL.  F/O IMMEDIATELY SWITCHED OFF BOTH STAB CHANNEL SWITCHES AND PERFORMED TRIM CHECKLIST.  ONCE CHECKLIST COMPLETED, ALTERNATE STAB TRIM WAS TRIED BUT IT TRIPPED CIRCUIT BREAKER.  THE CIRCUIT BREAKER WAS RESET.  CIRCUIT BREAKER TRIP CHECKLIST COMPLETED.  F/O SLOWED ACFT TO ABOUT 210 KNOTS AND CONTINUED TO FLY MANUALLY.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT DOWN FOR REPAIRS.
